JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF A JENSEN TYPE FUNCTIONAL EQUATION ON GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF A JENSEN TYPE FUNCTIONAL EQUATION ON GROUPS
FAIZIEV VALERH A.; SAHOO PRASANNA K.;
  PDF(new window)
 Abstract
In this paper we establish the stability of a Jensen type functional equation, namely f(xy) - f()
 Keywords
additive mapping;Banach spaces;Jensen type equation;Jensen type function;metabelian group;metric group;pseduoadditive mapping;pseudojensen type function;quasiadditive map;quasijensen type function;
 Language
English
 Cited by
 References
1.
J. Aczel and J. Dhombres, Functional Equations in Several Variables, Encyclopedia of Mathematics and its Applications. Cambridge University Press, Cambridge, 1989

2.
J. Aczel, J. K. Chung, and C. T. Ng, Symmetric second differences in product form on groups, In Topics in Mathematical Analysis, Th. M. Rassias (ed), 1989, 1-22

3.
G. Baumslag, Wreath product and p-groups, Proc. Camb. Phil. Soc. 55 (1959), 224-231

4.
J. K. Chung, B. R. Ebanks, C. T. Ng, and P. K. Sahoo, On a quadratic- trigonometric functional equation and some applications, Trans. Amer. Math. Soc. 347 (1995), 1131-1161 crossref(new window)

5.
V. A. Faiziev, Pseudocharacters on semidirect product of semigroups, Mat. Zametki 53 (1993), no. 2, 132-139

6.
V. A. Faiziev, The stability of the equation f(xy) - f(x) - f(y) = 0 on groups, ActaMath. Univ. Comenian. (N.S.) 1 (2000), 127-135

7.
V. A. Faiziev, Description of the spaces of pseudocharacters on a free products of groups, Math. Inequal. Appl. 2 (2000), 269-293

8.
V. A. Faiziev, Pseudocharacters on a class of extension of free groups, New York J. Math. 6 (2000), 135-152

9.
V. A. Faiziev and P. K. Sahoo, On the space of pseudojensen functions on groups, St. Peterburg Math. J. 14 (2003), 1043-1065

10.
G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), 143-190 crossref(new window)

11.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), no. 2, 222-224

12.
D. H. Hyers, The stability of homomorphisms and related topics In: Global Analysis- Analysis on Manifolds (eds Th. M. Rassias), Teubner-Texte Math. 1983, 140-153

13.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153 crossref(new window)

14.
D. H. Hyers, G. Isac, and Th. M. Rassias, Topics in Nonlinear Analysis and Applications, World Scientific Publ. Co. Singapore, New Jersey, London, 1997

15.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Boston/Basel/Berlin, 1998

16.
D. H. Hyers and S. M. Ulam, On approximate isometry, Bull. Amer. Math. Soc. 51 (1945), 228-292 crossref(new window)

17.
D. H. Hyers and S. M. Ulam, Approximate isometry on the space of continuous functions, Ann. Math. 48 (1947), no. 2, 285-289 crossref(new window)

18.
S. M. Jung, Hyers-Ulam-Rassias Stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137-3143

19.
Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22 (1989), 199-507

20.
M. Laczkovich, The local stability of convexity, affinity and the Jensen equation, Aequationes Math. 58 (1999), 135-142 crossref(new window)

21.
Y. Lee and K. Jun, A Generalization of the Hyers-Ulam-Rassias Stability of Jensen's equation, J. Math. Anal. Appl. 238 (1999), 305-315 crossref(new window)

22.
B. H. Neumann Adjunction of elements to groups, J. London Math. Soc. 18 (1943), 12-20 crossref(new window)

23.
C. T. Ng, Jensen's functional equation on groups, Aequationes Math. 39 (1999), 85-99 crossref(new window)

24.
J. M. Rassias and M. J. Rassias, On the Ulam stability of Jensen and Jensen type mappings on restricted domains, J. Math. Anal. Appl. 281 (2003), 516-524 crossref(new window)

25.
L. Szekelyhidi, Ulam's problem, Hyers's solution - and to where they led, In: Functional Equations and Inequalities, Th. M. Rassias (ed), 259-285, Kluwer Academic Publishers, 2000

26.
J. Tabor and J. Tabor, Local stability of the Cauchy and Jensen equations in function spaces, Aequationes Math. 58 (1999), 296-310 crossref(new window)

27.
S. M. Ulam, A collection of mathematical problems, Interscience Publ. New York, 1960

28.
S. M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1964